Nurofen Plus works because the Ibuprofen and Codeine it contains combine effectively. Ibuprofen helps to target the site of the pain and also reduce inflammation while Codeine helps to decrease the body's response to various pain signals.
Nurofen Plus is effective when it comes to the treatment of cold, flu, back pain, neuralgia, dental pain, migraine and cramping from period pain.
Salt formats of Ibuprofen are used in Nurofen Plus because they are more soluble in water than Ibuprofen acid which means the painkiller dissolves faster.
Adults, including the elderly and children 12 years and over:
- Take 1 or 2 Nurofen Plus tablets every 4 to 6 hours.
- Do not take Nurofen Plus more frequently than every 6 hours.
- Avoid taking more than 6 Nurofen Plus tablets in 24 hours.
- Do not take Nurofen Plus tablets for more than 3 days consecutively.
Not everyone will experience side effects when they take Nurofen Plus tablets, however if you do they can include:
- Unwanted effects such as dizziness, headache, depression, skin rash, might occur occasionally.
- Nurofen tablets might trigger stomach bleeding, gastric irritation, dyspepsia and nausea.
If you are concerned about these effects, or if the product affects you in any other way, stop using it and talk to your doctor or pharmacist.
Reading the following warnings carefully will help to ensure you are selecting an appropriate product.
- Avoid use of Nurofen Plus tablets on children less than 12 years of age.
- Consult your doctor or pharmacist, if new symptoms or if symptoms worsen or persist for more than 3 days.
- Avoid taking more than the recommended dosage.
- You should not take this medication if you are allergic to aspirin, or ibuprofen or other related analgesics or any other ingredients in the product, or if you are taking aspirin with a daily dosage above 75mg or if you are taking other NSAID drugs or if you currently have or have ever had 2 or more episodes of stomach perforation, ulcer, or bleeding.
- Consult your doctor or pharmacist before taking this medication if you are a smoker or if you are expectant or if you have kidney, liver or bowel disorders or if you have had or have a stroke, asthma, high cholesterol, diabetes, high blood pressure or a heart condition.
Please read all packaging and the Product Information Leaflet before taking any new medicine and inform your doctor of medicines you are taking or intend to take.
The active ingredients contained in Nurofen Plus tablets is/are:
Ibuprofen, Codeine Phosphate.
Nurofen Plus tablets also contain the following inactive ingredients to make up the complete product:
Microcrystalline Cellulose, Sodium Starch Glycollate, Starch Pregelatinised, Hypromellose, Opaspray White M-1-17111 B and Talc.